Journal of the Society for Industrial and Applied Mathematics

Publisher:Society for Industrial and Applied Mathematics.
ISSN:0368-4245
E-ISSN:2168-3484
Categories:Engineering - General and Others
Mathematical Sciences - Applied Mathematics
Available online:AvailabilityUsage Restrictions
JSTOR Archive Complimentary CollectionAvailable from 1953 volume: 1 issue: 1 until 1965 volume: 13 issue: 4
JSTOR Arts and Sciences IAvailable from 1953/09/01 volume: 1 issue: 1 until 1965/12/31 volume: 13 issue: 4E-Reserve CMS Course Packs Link Print More Info
LOCUS - SIAM's Online Journal ArchiveAvailable from 1953 volume: 1 issue: 1 until 1965 volume: 13 issue: 4E-Reserve CMS Course Packs Link Print More Info